# SDR DALA2024090308671

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 25,273 hours, 9,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6138867) FOUND 24 DEF SEAT EMERGENCY LIGHT INOP. REMOVED AND REPLACED LIGHT PER B737 AMM 33-51. OPS CHECKS GOOD.
